Journal article icon

Journal article

Malnormality is undecidable in hyperbolic groups

Abstract:
In answer to a question of Myasnikov, we show that there exist hyperbolic groups for which there is no algorithm to decide which finitely generated subgroups are malnormal or quasiconvex.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02772626

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ISRAEL JOURNAL OF MATHEMATICS
Volume:
124
Issue:
1
Pages:
313-316
Publication date:
2001-01-01
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
URN:
uuid:490a5ff3-8aef-41be-b317-565a50025d2e
Source identifiers:
30853
Local pid:
pubs:30853
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP